Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 59, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 1, 2012, 8:38 PM EDT for 4 counties in Pennsylvania. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2012, 8:38 PM EDT (00:38 UTC)
- Expired
- Jun 1, 2012, 9:30 PM EDT
- In force
- 52 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Columbia County, PA, Lycoming County, PA, Sullivan County, PA, Tioga County, PA
The radar
The Binghamton radar (KBGM), 88 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 8:55 PM EDT | TSTM WND DMG | 3 Nw Williamsport, PA | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 6:04 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 0.6 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 559 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 480 m²/s²
- 0-3 km storm-relative helicity
- 496 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
061
WUUS51 KCTP 020038
SVRCTP
PAC037-081-113-117-020130-
/O.NEW.KCTP.SV.W.0059.120602T0038Z-120602T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
838 PM EDT FRI JUN 1 2012
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...
SULLIVAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
EASTERN TIOGA COUNTY IN NORTH CENTRAL PENNSYLVANIA...
EASTERN LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 930 PM EDT
* AT 835 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
ELKLAND TO OGDENSBURG TO COGAN STATION...MOVING EAST AT 30 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
TIOGA JUNCTION AND MANSFIELD...
RALSTON AND MONTOURSVILLE...
BARBOURS AND MILLERTON...
HUGHESVILLE AND SHUNK...
LINCOLN FALLS AND KETTLE CREEK GORGE...
LAIRDSVILLE...
THIS WILL IMPACT I-180 BETWEEN MILE MARKERS 13 AND 29.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
15...ROUTE 220...STATE ROAD 14...STATE ROAD 118.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CREATE WINDS OF MORE THAN 57 MPH...OR HAIL ONE
INCH OR LARGER.
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR
SOUTH CENTRAL PENNSYLVANIA. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL MIDNIGHT EDT SATURDAY MORNING FOR NORTH CENTRAL PENNSYLVANIA. A
TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM EDT SATURDAY
MORNING FOR SOUTH CENTRAL PENNSYLVANIA.
&&
LAT...LON 4199 7692 4160 7687 4155 7624 4154 7622
4149 7623 4131 7631 4123 7631 4120 7718
4157 7719 4201 7734 4200 7693
TIME...MOT...LOC 0037Z 267DEG 26KT 4201 7722 4157 7706
4129 7705
$$
FORECASTER: LA CORTE1 follow-up statement
734
WWUS51 KCTP 020126
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
926 PM EDT FRI JUN 1 2012
PAC117-020136-
/O.CAN.KCTP.SV.W.0059.000000T0000Z-120602T0130Z/
TIOGA PA-
926 PM EDT FRI JUN 1 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TIOGA COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT SATURDAY MORNING
FOR NORTH CENTRAL PENNSYLVANIA. A TORNADO WATCH ALSO REMAINS IN
EFFECT UNTIL 200 AM EDT SATURDAY MORNING FOR SOUTH CENTRAL
PENNSYLVANIA.
LAT...LON 4153 7686 4160 7686 4155 7624 4154 7622
4149 7623 4131 7631 4123 7631 4121 7695
TIME...MOT...LOC 0126Z 267DEG 26KT 4161 7673 4154 7673
4124 7682
$$
PAC037-081-113-020130-
/O.CON.KCTP.SV.W.0059.000000T0000Z-120602T0130Z/
COLUMBIA PA-SULLIVAN PA-LYCOMING PA-
926 PM EDT FRI JUN 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR EASTERN LYCOMING...SULLIVAN AND NORTH CENTRAL COLUMBIA
COUNTIES...
AT 922 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SHUNK TO MONTOURSVILLE...MOVING EAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PICTURE
ROCKS...LAPORTE...FORKSVILLE...EAGLES MERE...DUSHORE AND RED ROCK
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE 220...
STATE ROAD 118.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT SATURDAY MORNING
FOR NORTH CENTRAL PENNSYLVANIA. A TORNADO WATCH ALSO REMAINS IN
EFFECT UNTIL 200 AM EDT SATURDAY MORNING FOR SOUTH CENTRAL
PENNSYLVANIA.
&&
LAT...LON 4153 7686 4160 7686 4155 7624 4154 7622
4149 7623 4131 7631 4123 7631 4121 7695
TIME...MOT...LOC 0126Z 267DEG 26KT 4161 7673 4154 7673
4124 7682
$$
FORECASTER: LA CORTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 8:30 PM EDT, 8 minutes earlier.
Area forecast discussion, Jun 1, 8:30 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 830 PM EDT FRI JUN 1 2012 .SYNOPSIS... A VIGOROUS UPPER LEVEL TROUGH AND ASSOCIATED SURFACE LOW PRESSURE SYSTEM WILL LIFT NORTHWARD THROUGH THE UPPER OHIO VALLEY AND BECOME VERTICALLY STACKED OVER THE UPPER GREAT LAKES TONIGHT. BROAD SOUTHERLY FLOW WILL TRANSPORT DEEP MOISTURE INTO THE REGION AHEAD OF THE TRAILING COLD FRONT...WHICH WILL BRING MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS AS IT CROSSES THE REGION EARLY TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE PRIMARILY OVER THE SOUTHERN HALF OF THE AREA. THE UPPER LEVEL LOW WILL BECOME ANCHORED NEAR THE NEW ENGLAND COAST DUE TO STRONG HIGH LATITUDE BLOCKING IN THE NORTH ATLANTIC...ENSURING NEAR TO BELOW NORMAL TEMPERATURES FOR THE FIRST WEEK OF JUNE...ALONG WITH A CHANCE OF DAILY SHOWERS. && .NEAR TERM /UNTIL 9 PM THIS EVENING/... HEAVY RAIN CROSSING CENTRAL PA WITH A RATHER LARGE FRONTAL RAIN BAND WHICH PRODUCE WIDESPREAD WIND DAMAGE AS IT REACHED THE LAUREL HIGHLANDS EARLIER THIS EVENING. 0.89" OF RAIN RECORDED ON THE ROOF HERE AT INNOVATION PARK IN A LITTLE OVER 30 MINUTES. TORNADO WATCHES CONTINUE...SOUTHERN PORTION OVER THE LOWER SUSQ IS BEING EXTENDED AS SPC EXPANDS INTO THE PIEDMONT REGION OF SOUTHEAST PA. FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE LOWER SUSQ. AS WELL. TO THE EAST OF THE SQUALL LINE...TOR WATCHES CONTINUE THROUGH LATER THIS EVENING. TOR WATCHES ARE NOW CANCELLED TO THE WEST OF A POTTER...LYCOMING...UNION... SNYDER...JUNIATA...FRANKLIN COUNTY LINE. HEAVY RAIN/FLASH FLOODING POTENTIAL FROM THE COMBINATION OF THE FIRST FEW BATCHES OF SUPER-CELLULAR STORMS...AND THE SECOND NCFRB FEATURE ALONG THE COLD FRONT. WIDESPREAD 1-2 RAINFALL AMOUNTS ARE LIKELY WITH LOCALIZED AMOUNTS OVER 2.5 IN 2 HOURS ACROSS THE SE THIRD OF THE CWA. && .SHORT TERM /9 PM THIS EVENING THROUGH 6 AM SATURDAY/... THE FRONT SHOULD BE CLEAR OF THE EASTERN ZONES BY SUNRISE ON SAT AS THE SYSTEM BECOMES VERTICALLY STACKED OVER NORTHERN ONTARIO. EARLY FOG OR STRATUS MAY COVER THE REGION SAT AM...BUT THE WESTERLY WINDS PICK UP QUICKLY. 8H TEMPS WILL START THE DAY ABOUT 2C OVER NWRN PA. THE STRONG EARLY JUNE SUNSHINE WILL HEAT AND MIX THE TEMPS AND CAUSE THEM TO RISE ON A STEEP LOW LEVEL LAPSE RATE. WILL PLAY IT MORE-CLOUDY IN THE NW WITH LOTS OF LOW LEVEL MOISTURE AND THE STEEP LAPSE RATES TO CAUSE STRATOCU. DOWNSLOPING IN THE SE WILL LEAD TO LESS CLOUD COVERAGE...BUT WILL KEEP P/S FOR CLOUD COVER. SFC BOUNDARY HANGS CLOSE TO OUR NERN ZONES THROUGH THE DAY...BUT SHOWERS ASSOCD WITH IT SHOULD REMAIN TO THE NE. HOWEVER...ADDITIONAL SPOKES OF VORTICITY WILL ROTATE THROUGH DURING THE DAY AND THE UPSLOPE INTO THE WRN MTS IN THE POST-FRONTAL FLOW WILL CREATE SCT SHRA - MAINLY N OF I-80. MAX TEMPS WILL BE 5-10F BELOW NORMALS SAT. EXPECT VERY SIMILAR WEATHER FOR SUNDAY...AS THE STACKED LOWS PROPAGATE INTO NEW ENGLAND/ACROSS UPSTATE NY. WHILE 8H TEMPS DO NOT GET ALL THAT COLD ON SUNDAY...THE DYNAMICS WILL BE CLOSER AND PROVIDE LIFT TO MOISTURE WRAPPED IN OFF THE NRN ATLANTIC AND THE GREAT LAKES. WILL CONTINUE 20-30 POPS SAT NIGHT AND RAMP THEM UP INTO THE HIGH CHC TO HIGH LIKELY RANGE BY SUNDAY AFTN AS THE UPPER LOW GETS CLOSE. THE DRYING WRLY FLOW WILL BRING DEWPOINTS INTO THE 40S AND PWATS REMAIN AT OR BELOW NORMAL. MINS SUN MORNING WILL BE ABOUT 5F BELOW NORMALS UNDER CLOUDS AND LIGHT WEST WINDS. MINS WILL BE KEPT UP NEAR NORMALS MON AM WITH A STRONGER WNW SFC FLOW OVERNIGHT AND SOME CLOUDS...ESP IN THE NRN HALF OF THE AREA. && .LONG TERM /SATURDAY THROUGH FRIDAY/... A STRONG NEGATIVE NORTH ATLANTIC OSCILLATION /NAO/ IS PROJECTED TO CONTINUE AND HELP SUPPORT/ANCHOR A CLOSED UPPER LOW OVER THE NORTHEAST STATES AND CANADIAN MARITIMES THIS PERIOD. THIS PATTERN WILL FAVOR NEAR TO BELOW NORMAL TEMPERATURES WITH OCCASIONAL ROUNDS OF SHOWERS AS DISTURBANCES ROTATE AROUND THE WEST-SIDE OF CYCLONIC/NW FLOW ALOFT. HIGHEST CHC OF SHOWERS AND PERHAPS A THUNDERSTORM WILL BE SUNDAY...BUT THERE WILL BE NEARLY A DAILY CHC INTO THU. TEMPS WILL AVERAGE BELOW NORMAL FOR MUCH OF THE WEEK...GIVEN ABNORMALLY LOW HEIGHTS. && .AVIATION /01Z SATURDAY THROUGH WEDNESDAY/... SQUALL LINE TRACKING RAPIDLY EASTWARD ACROSS ROUTES. WILL CROSS KJST SHORTLY...FOLLOWED BY KAOO AND KUNV BY 2230Z... KIPT/KSEG/KMDT BY 00Z/2 JUN. STRONG COLD FRONT ACROSSING CENTRAL PA. SEVERE WIND GUSTS POSSIBLE THROUGH 02Z AT CENTRAL AND EASTERN AIRFIELDS. HEAVY RAINFALL AND LCL IFR CIGS AND VSBYS IN DOWNPOURS WILL ACCOMPANY THE SQUALL LINE AS IT TRACKS EASTWARD AT 45 TO 55 MPH. WND SHFT TO THE WSW AFT 06Z...WITH LOW MVFR/IFR CIGS PERSISTING INTO SAT ACROSS THE WRN MTNS /BFD AND JST/. OUTLOOK... SAT...AM LOW CIGS POSSIBLE W MTNS. SUN-WED...SCT SHRA W/ MVFR CIGS PSBL...MAINLY AT JST AND BFD. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 2 AM EDT SATURDAY FOR PAZ028-036- 049>053-056>059-063>066. && SYNOPSIS...LAMBERT/MARTIN/STEINBUGL NEAR TERM...DEVOIR/LAMBERT/MARTIN SHORT TERM...DANGELO/MARTIN LONG TERM...MARTIN/STEINBUGL AVIATION...DEVOIR/LAMBERT
Hazardous weather outlook, Jun 1, 8:23 PM EDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 823 PM EDT FRI JUN 1 2012 PAZ037-041-042-046-030030- TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING- 823 PM EDT FRI JUN 1 2012 ...TORNADO WATCH 336 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004>006-010>012-017>019-045-030030- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-SOUTHERN CLINTON- 823 PM EDT FRI JUN 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ024>027-033>035-030030- CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-SOMERSET-BEDFORD-FULTON- 823 PM EDT FRI JUN 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ049>053-058-030030- UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- 823 PM EDT FRI JUN 1 2012 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SATURDAY... ...TORNADO WATCH 336 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ056-057-059-063>066-030030- PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 823 PM EDT FRI JUN 1 2012 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SATURDAY... ...TORNADO WATCH 338 IN EFFECT UNTIL 2 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ028-036-030030- JUNIATA-FRANKLIN- 823 PM EDT FRI JUN 1 2012 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SATURDAY... ...TORNADO WATCH 332 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 1, 7:34 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
734 PM EDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM FLOOD 1 SW BELLWOOD 40.59N 78.35W
06/01/2012 BLAIR PA PUBLIC
MINOR FLOODING OF SMALL STREAMS
&&
EVENT NUMBER CTP1200104
MACHLocal storm report, Jun 1, 7:39 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
739 PM EDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG PENFIELD 41.21N 78.60W
06/01/2012 CLEARFIELD PA FIRE DEPT/RESCUE
FIRE CHIEF REPORTED POSSIBLE TORNADO WITH TREES DOWN
&&
EVENT NUMBER CTP1200105
MACHSpecial weather statement, Jun 1, 7:48 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
748 PM EDT FRI JUN 1 2012
PAZ065-066-020045-
LANCASTER PA-YORK PA-
748 PM EDT FRI JUN 1 2012
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LANCASTER AND
SOUTHEASTERN YORK COUNTIES...
AT 740 PM EDT...A STRONG THUNDERSTORM WAS NEAR NORRISVILLE...MOVING
NORTHEAST AT 20 MPH.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THIS
STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE
AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL AFFECT STEWARTSTOWN...FAWN GROVE...DELTA...
SUNNYBURN...HOLTWOOD AND SHENKS FERRY.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE 222.
LAT...LON 3973 7663 4008 7642 3994 7612 3971 7633
3972 7663
FORECASTER: RG/CRLocal storm report, Jun 1, 8:00 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
800 PM EDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG JOHNSTOWN 40.33N 78.92W
06/01/2012 CAMBRIA PA 911 CALL CENTER
911 CTR REPORTED TREES AND WIRES DOWN COUNTYWIDE
&&
EVENT NUMBER CTP1200106
MACHLocal storm report, Jun 1, 8:15 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
815 PM EDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM TSTM WND DMG WINTERSTOWN 39.84N 76.61W
06/01/2012 YORK PA EMERGENCY MNGR
ROOF BLOWN OFF HOUSE ON LIST ROAD.
0540 PM TSTM WND DMG SEVEN SPRINGS 40.03N 79.29W
06/01/2012 SOMERSET PA 911 CALL CENTER
TREES AND WIRES DOWN
0600 PM TSTM WND DMG JOHNSTOWN 40.33N 78.92W
06/01/2012 CAMBRIA PA 911 CALL CENTER
TREES DOWN
0602 PM FLOOD 2 N LANCASTER 40.07N 76.30W
06/01/2012 LANCASTER PA 911 CALL CENTER
FLOODING IN MANHEIM TOWNSHIP
0602 PM FLOOD 2 SE LITITZ 40.13N 76.28W
06/01/2012 LANCASTER PA 911 CALL CENTER
FLOODING ON WEST HEMPFIELD ROAD
0602 PM FLOOD 2 E MANHEIM 40.16N 76.36W
06/01/2012 LANCASTER PA 911 CALL CENTER
ROAD FLOODED IN PENN TOWNSHIP
0610 PM TSTM WND DMG JOHNSTOWN 40.33N 78.92W
06/01/2012 CAMBRIA PA 911 CALL CENTER
911 CTR REPORTED TREES AND WIRES DOWN COUNTYWIDE
0615 PM TSTM WND GST NORTHERN CAMBRIA 40.67N 78.78W
06/01/2012 M58 MPH CAMBRIA PA TRAINED SPOTTER
0640 PM TSTM WND DMG PENFIELD 41.21N 78.60W
06/01/2012 CLEARFIELD PA FIRE DEPT/RESCUE
FIRE CHIEF REPORTED POSSIBLE TORNADO WITH TREES DOWN
0642 PM TSTM WND DMG ALTOONA 40.51N 78.40W
06/01/2012 BLAIR PA AMATEUR RADIO
TREES DOWN PONDING OF ROADS
0645 PM TSTM WND DMG IRVONA 40.77N 78.55W
06/01/2012 CLEARFIELD PA 911 CALL CENTER
MOBILE HOME OVERTURNED
0645 PM TSTM WND DMG PENFIELD 41.21N 78.60W
06/01/2012 CLEARFIELD PA 911 CALL CENTER
TREES DOWN
0648 PM TSTM WND DMG NORTHERN CAMBRIA 40.67N 78.78W
06/01/2012 CAMBRIA PA TRAINED SPOTTER
UNOCCUPIED BLDG COLLAPSED - WIRES DOWN
0717 PM FLOOD AIRVILLE 39.83N 76.41W
06/01/2012 YORK PA PUBLIC
MINOR FLOODING PONDING OF ROADS
0720 PM FLOOD 1 SW BELLWOOD 40.59N 78.35W
06/01/2012 BLAIR PA PUBLIC
MINOR FLOODING OF SMALL STREAMS
&&
EVENT NUMBER CTP1200092 CTP1200093 CTP1200094 CTP1200096 CTP1200097
CTP1200098 CTP1200106 CTP1200095 CTP1200105 CTP1200102 CTP1200100
CTP1200101 CTP1200099 CTP1200103 CTP1200104
MACHSpecial weather statement, Jun 1, 8:30 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
830 PM EDT FRI JUN 1 2012
PAZ066-020100-
LANCASTER PA-
830 PM EDT FRI JUN 1 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LANCASTER COUNTY...
AT 821 PM EDT...A STRONG THUNDERSTORM WAS NEAR LEOLA...MOVING NORTH
AT 30 MPH. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. THIS
STORM WILL AFFECT REAMSTOWN AND ADAMSTOWN.
LAT...LON 4012 7590 4011 7593 4009 7594 3999 7607
4012 7624 4029 7614 4025 7604 4016 7590
FORECASTER: KFThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 8:30 PM EDT | Special Weather Statement | CTP | Lancaster | 30 min |
| Jun 1, 8:47 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Clinton, Columbia, Cumberland, Dauphin, Juniata and 11 more | 58 min |
| Jun 1, 8:48 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 57 min |
| Jun 1, 8:55 PM EDT | Areal Flood Advisory | CTP | Lancaster, Lebanon, York | 2 hr |
| Jun 1, 9:17 PM EDT | Flash Flood Warning | CTP | Dauphin, Lancaster, Lebanon, York | 5 hr |
| Jun 1, 9:27 PM EDT | Areal Flood Advisory | CTP | Centre, Clinton, Cumberland, Franklin, Huntingdon, Juniata and 5 more | 3 hr |
| Jun 1, 9:46 PM EDT | Special Weather Statement | CTP | Lebanon, Schuylkill | 29 min |
| Jun 1, 10:01 PM EDT | Special Weather Statement | CTP | Sullivan | 29 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.